# SDR DALA1035429853

- Difficulty date: November 26, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND VERTICAL STAB, TOP AFT T/E OF RUDDER IS CRACKED, RUDDER ASSY OFF 09-5541-9-9003. UPON EVALUATION VERT STAB TOP AFT T/E OF RUDDER HAS SEPARATION, NO FIBER DAMAGE INJECTED RESIN HYSOL EA 9396 CURED USING HEAT THERMOCOUPLER HT7581 APPLIED WET LAYUP UNDER VACUUM PRESSURE IAW SRM 51-70-1 PARA 10 TAP TESTED NO DELAMINATION NOTED. WEIGHT & BALANCE ACCOMPLISHED ON TRAVELER 2281N01956. REQUIRED INSP COMPLETED.
